[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Eating and sweating(gustatory neuropathy)



There is medicine that can be taken. It is like
medicine for high blood pressure, and the side effects
are terrible. I took this medicine about 1 1/2 years
ago (can't remember the name), but had to stop because
I couldn't deal with the effects from it.
I have found that if you eat little meals that this
will cut down on the sweating. That and I never eat
out of my house.
sherree
> > Any suggestions to stop the sweating? I have heard
> that there are creams
> or
> > gels made for foot sweating problems that may
> work.
> > --
> > Amy B. Anderson
> > Apple Product Professional
>
----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact:
> HELP@insulin-pumpers.org
> send a DONATION
http://www.Insulin-Pumpers.org/donate.shtml


__________________________________________________
Terrorist Attacks on U.S. - How can you help?
Donate cash, emergency relief information
http://dailynews.yahoo.com/fc/US/Emergency_Information/
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml